mental-health-icon
Ssri and snri
Whenever i take any ssri or snri i have drowsiness and low mood and tierdness low energy ..and not able to think...why is this happening...kindly explain..
32 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

Dear sir pls mention specifically about the drug name. So that we will be able to clearly tell you. Certain drugs have will produce drowsiness. Some times it can be part of your depressive symptoms also. So once agin I request you to mention the name of the drug which u r taking.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult me online for help
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It takes time please wait u will be better
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It would be helpful to mention the name of the drug
Next Steps
Please Consult a psychiatrist for appropriate treatment and guidance about the same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, Depends on the medication you take and the underlying psychiatric condition. It would be beneficial if you could discuss with a psychiatrist along with your clinical details.
Next Steps
Discuss with a professional with the clinical details
Health Tips
Dont take irregularly. Irregular antidepressant use can lead to such symptoms too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.